# SDR AALA202405017702

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 13,222 hours, 3,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Yellow System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO MIA DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202404307702: MAINTENANCE FOUND SCAVENGE / PRESSURE HYDRAULIC LINE IN THE RIGHT HAND PYLON LEAKING AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
